Cross Reference Down

Formann, AK (2010). The Newcomb-Benford Law in Its Relation to Some Common Distributions. PLoS ONE 5(5): e10541. doi:10.1371/journal.pone.0010541.

This work cites the following items of the Benford Online Bibliography:


Adhikari, AK and Sarkar, BP (1968). Distribution of most significant digit in certain functions whose arguments are random variables. Sankhya-The Indian Journal of Statistics Series B, no. 30, pp. 47-58. ISSN/ISBN:0581-5738. View Complete Reference Online information Works that this work references Works that reference this work
Beer, TW (2009). Terminal digit preference: beware of Benford's law. Journal of Clinical Pathology 62(2), 192. View Complete Reference Online information Works that this work references Works that reference this work
Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Browne, MW (1998). Following Benford’s law, or looking out for no. 1. The New York Times, August 4, 1998. View Complete Reference Online information Works that this work references Works that reference this work
Diekmann, A (2007). Not the First Digit! Using Benford's Law to Detect Fraudulent Scientific Data. Journal of Applied Statistics 34(3), 321-329. ISSN/ISBN:0266-4763. View Complete Reference Online information Works that this work references Works that reference this work
Dümbgen, L and Leuenberger, C (2008). Explicit Bounds for the Approximation Error in Benford’s Law. Electronic Communications in Probability 13, 99-112. ISSN/ISBN:1083-589X. View Complete Reference Online information Works that this work references Works that reference this work
El Sehity, T, Hoelzl, E and Kirchler, E (2005). Price developments after a nominal shock: Benford's Law and psychological pricing after the euro introduction. International Journal of Research in Marketing 22(4), 471-480. ISSN/ISBN:0167-8116. View Complete Reference Online information Works that this work references Works that reference this work
Engel, HA and Leuenberger, C (2003). Benford's law for exponential random variables. Statistics & Probability Letters 63, 361-365. ISSN/ISBN:0167-7152. View Complete Reference Online information Works that this work references Works that reference this work
Furry, WH and Hurwitz, H (1945). Distribution of numbers and distribution of significant figures. Nature 155(3924), 52-53. View Complete Reference Online information Works that this work references Works that reference this work
Giles, DE (2007). Benford's law and naturally occurring prices in certain eBay auctions. Applied Economics Letters 14(3), pp. 157-161. ISSN/ISBN:1350-4851. View Complete Reference Online information Works that this work references Works that reference this work
Gottwald, GA and Nicol, M (2002). On the nature of Benford’s law. Physica A: Statistical Mechanics and its Applications 303(3-4), 387-396. View Complete Reference Online information Works that this work references Works that reference this work
Hales, DN, Sridharan, V, Radhakrishnan, A, Chakravorty, SS and Sihad, SM (2008). Testing the accuracy of employee-reported data: An inexpensive alternative approach to traditional methods. European Journal of Operational Research 189(3), pp. 583-593. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1995). A Statistical Derivation of the Significant-Digit Law. Statistical Science 10(4), pp. 354-363. ISSN/ISBN:0883-4237. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1995). The Significant-Digit Phenomenon. American Mathematical Monthly 102(4), pp. 322-327. DOI:10.2307/2974952. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1995). Base-Invariance Implies Benford's Law. Proceedings of the American Mathematical Society 123(3), pp. 887-895. ISSN/ISBN:0002-9939. DOI:10.2307/2160815. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1998). The First-Digit Phenomenon. American Scientist 86 (4), pp. 358-363. ISSN/ISBN:0003-0996. DOI:10.1511/1998.4.358. View Complete Reference Online information Works that this work references Works that reference this work
Hürlimann, W (2006). Benford's Law from 1881 to 2006: A Bibliography. posted on math arXiv July 6, 2006; last accessed February 28, 2016. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Irmay, S (1997). The relationship between Zipf's law and the distribution of first digits. Journal of Applied Statistics 24(4), pp. 383-393. ISSN/ISBN:0266-4763. DOI:10.1080/02664769723594. View Complete Reference Online information Works that this work references Works that reference this work
Janvresse, E and de la Rue, T (2004). From Uniform Distributions to Benford’s Law. Journal of Applied Probability 41(4), pp. 1203-1210. ISSN/ISBN:0021-9002. View Complete Reference Online information Works that this work references Works that reference this work
Judge, G and Schechter, L (2009). Detecting problems in survey data using Benford’s law. J. Human Resources 44, pp. 1-24. DOI:10.3368/jhr.44.1.1. View Complete Reference Online information Works that this work references Works that reference this work
Knuth, DE (1997). The Art of Computer Programming. pp. 253-264, vol. 2, 3rd ed, Addison-Wesley, Reading, MA. View Complete Reference No online information available Works that this work references Works that reference this work
Leemis, LM, Schmeiser, BW and Evans, DL (2000). Survival Distributions Satisfying Benford's Law. American Statistician 54(4), pp. 236-241. ISSN/ISBN:0003-1305. DOI:10.2307/2685773. View Complete Reference Online information Works that this work references Works that reference this work
Ley, E (1996). On the Peculiar Distribution of the US Stock Indexes' Digits. American Statistician 50(4), pp. 311-313. ISSN/ISBN:0003-1305. DOI:10.1080/00031305.1996.10473558. View Complete Reference Online information Works that this work references Works that reference this work
Lolbert, T (2008). On the non-existence of a general Benford's law. Mathematical Social Sciences 55(2), pp. 103-106. ISSN/ISBN:0165-4896. DOI:10.1016/j.mathsocsci.2007.09.001. View Complete Reference Online information Works that this work references Works that reference this work
Luque, B and Lacasa, L (2009). The first-digit frequencies of prime numbers and Riemann zeta zeros. Proc. Royal Soc. A, published online 22Apr09. DOI:10.1098/rspa.2009.0126. View Complete Reference Online information Works that this work references Works that reference this work
Miller, SJ and Nigrini, MJ (2008). Order Statistics and Benford's Law. International Journal of Mathematics and Mathematical Sciences, Art. ID 382948, 19 pp.. ISSN/ISBN:0161-1712. DOI:10.1155/2008/382948. View Complete Reference Online information Works that this work references Works that reference this work
Newcomb, S (1881). Note on the frequency of use of the different digits in natural numbers. American Journal of Mathematics 4(1), pp. 39-40. ISSN/ISBN:0002-9327. DOI:10.2307/2369148. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Nigrini, MJ (2000). Digital Analysis Using Benford's Law: Tests Statistics for Auditors. Global Audit Publications, Vancouver, Canada. View Complete Reference No online information available No Bibliography works referenced by this work. Works that reference this work
Pietronero, L, Tosatti, E, Tosatti, V and Vespignani, A (2001). Explaining the uneven distribution of numbers in nature: the laws of Benford and Zipf. Physica A - Statistical Mechanics and its Applications 293(1-2), 297-304. ISSN/ISBN:0378-4371. DOI:10.1016/S0378-4371(00)00633-6. View Complete Reference Online information Works that this work references Works that reference this work
Pinkham, RS (1961). On the Distribution of First Significant Digits. Annals of Mathematical Statistics 32(4), 1223-1230. ISSN/ISBN:0003-4851. View Complete Reference Online information Works that this work references Works that reference this work
Raimi, RA (1976). The First Digit Problem. American Mathematical Monthly 83(7), 521-538. ISSN/ISBN:0002-9890. View Complete Reference Online information Works that this work references Works that reference this work
Rodriguez, RJ (2004). First Significant Digit Patterns from Mixtures of Uniform Distributions. American Statistician 58(1), 64-71. ISSN/ISBN:0003-1305. View Complete Reference Online information Works that this work references Works that reference this work
Schatte, P (1998). On Benford's law to variable base. Statistics & Probability Letters 37(4): 391-397. ISSN/ISBN:0167-7152. DOI:10.1016/S0167-7152(97)00142-9. View Complete Reference Online information Works that this work references Works that reference this work
Torres, J, Fernandez, S, Gamero, A and Sola, A (2007). How do numbers begin? (The first digit law). European Journal of Physics 28(3), L17-L25. ISSN/ISBN:0143-0807. DOI:10.1088/0143-0807/28/3/N04. View Complete Reference Online information Works that this work references Works that reference this work